# SDR GTIA0000108

- Difficulty date: February 23, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS ARE OUT IN ROWS 1, 2 AND 3 AND 2 IN AFT OF AIRCRAFT.  RELAMPED PER MM 33-50-00, OPS CHECKS GOOD.  (M)
